MathSciNet Relay Station
MathSciNet bibliographic data
MR2547811 52C15 (05B40)
Pach, János; Tardos, Gábor; Tóth, Géza Indecomposable coverings. Canad. Math. Bull. 52 (2009), no. 3, 451–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement